Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 188, NWS Tulsa, OK

May 26, 2015Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2015, 3:44 PM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 3:44 PM CDT (20:44 UTC)
Expired
May 26, 2015, 4:30 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 91 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 8.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS54 KTSA 262044
SVRTSA
OKC037-113-117-262130-
/O.NEW.KTSA.SV.W.0188.150526T2044Z-150526T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTH CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 430 PM CDT

* AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF RIPLEY...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

QUARTER SIZE HAIL WAS REPORTED WITH THIS STORM IN PAYNE COUNTY.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...QUAY...OILTON...MARAMEC...
  JENNINGS...HALLETT...TERLTON...CLEVELAND...OSAGE...WESTPORT...
  WALNUT CREEK STATE PARK AND HOMINY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3654 9636 3629 9612 3606 9662 3606 9663
      3615 9663 3615 9682 3616 9683 3619 9683
TIME...MOT...LOC 2043Z 236DEG 35KT 3610 9677

HAIL...1.00IN
WIND...60MPH

$$

LACY
3 follow-up statements
715 
WWUS54 KTSA 262107
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT TUE MAY 26 2015

OKC037-113-117-262130-
/O.CON.KTSA.SV.W.0188.000000T0000Z-150526T2130Z/
CREEK OK-OSAGE OK-PAWNEE OK-
407 PM CDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PAWNEE...SOUTH
CENTRAL OSAGE AND NORTHWESTERN CREEK COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNINGS...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...MARAMEC...JENNINGS...
  HALLETT...TERLTON...CLEVELAND...OSAGE...WESTPORT...WALNUT CREEK
  STATE PARK AND HOMINY

THE STORM HAS BEEN ON A WEAKENING TREND OVER THE PAST 10 MINUTES OR 
SO. IF TREND CONTINUES...THE WARNING MAY BE CANCELLED EARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3616 9669 3620 9674 3628 9670 3654 9636
      3629 9612 3606 9662 3606 9663 3615 9663
TIME...MOT...LOC 2106Z 226DEG 33KT 3617 9661

HAIL...1.00IN
WIND...60MPH

$$

LACY
476 
WWUS54 KTSA 262107 RRA
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
407 PM CDT TUE MAY 26 2015

OKC037-113-117-262130-
/O.CON.KTSA.SV.W.0188.000000T0000Z-150526T2130Z/
CREEK OK-OSAGE OK-PAWNEE OK-
407 PM CDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PAWNEE...SOUTH
CENTRAL OSAGE AND NORTHWESTERN CREEK COUNTIES UNTIL 430 PM CDT...

AT 405 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JENNINGS...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HALLETT...TERLTON...
  CLEVELAND...OSAGE...WESTPORT AND WALNUT CREEK STATE PARK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3615 9663 3615 9669 3621 9674 3646 9632
      3628 9617 3610 9653 3606 9661 3608 9663
TIME...MOT...LOC 2107Z 236DEG 35KT 3619 9658

HAIL...1.00IN
WIND...60MPH

$$
508 
WWUS54 KTSA 262122
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT TUE MAY 26 2015

OKC037-113-117-262133-
/O.EXP.KTSA.SV.W.0188.000000T0000Z-150526T2130Z/
CREEK OK-OSAGE OK-PAWNEE OK-
422 PM CDT TUE MAY 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE...SOUTH CENTRAL OSAGE
AND NORTHWESTERN CREEK COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3615 9663 3615 9669 3621 9674 3646 9632
      3628 9617 3610 9653 3606 9661 3608 9663
TIME...MOT...LOC 2123Z 236DEG 35KT 3628 9642

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:31 PM CDT, 13 minutes earlier.

Area forecast discussion, May 26, 3:31 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
331 PM CDT TUE MAY 26 2015

.DISCUSSION...
A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE
DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE
IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA.
THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT
LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO
DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST.
MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING
CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING
NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED
MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT
DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE
AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS
FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT
LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO
MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH.

STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE
IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED
AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE
PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH
THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE
PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL
BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH
ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN
AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING
THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT
WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  82  66  81 /  60  50  30  50
FSM   66  83  67  84 /  40  70  20  50
MLC   66  82  67  83 /  40  60  30  50
BVO   62  82  66  82 /  60  40  30  40
FYV   62  80  64  82 /  60  60  20  50
BYV   63  80  65  81 /  60  60  20  40
MKO   64  81  66  82 /  60  60  20  50
MIO   62  81  64  81 /  60  40  30  40
F10   65  81  66  82 /  60  60  30  50
HHW   67  82  68  83 /  40  50  30  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....14
Hazardous weather outlook, May 26, 1:12 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
112 PM CDT TUE MAY 26 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-271015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
112 PM CDT TUE MAY 26 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA
	ONSET...THIS EVENING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING THROUGH TONIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING THROUGH TONIGHT.

DISCUSSION...
THERE WILL BE AT LEAST A LOW CHANCE OF ISOLATED SHOWER AND
THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON...MAINLY ACROSS NORTHEAST
OKLAHOMA.

THERE ARE GROWING CONCERNS THAT ANOTHER THUNDERSTORM COMPLEX WILL
DEVELOP EARLY THIS EVENING TO OUR WEST AND NORTHWEST...AND
EVENTUALLY MOVE INTO PARTS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS OVERNIGHT. AT THIS TIME...IT APPEARS THAT THE GREATEST
IMPACTS WOULD BE ACROSS NORTHEAST OKLAHOMA AND PERHAPS NORTHWEST
ARKANSAS. WHILE DAMAGING WINDS WILL BE A CONCERN...THE GREATEST
THREAT WILL COME FROM ADDITIONAL HEAVY RAINFALL. SATURATED GROUND
CONDITIONS WILL LEAD TO RAPID WATER RUNOFF AND POTENTIAL FLOODING
FROM ANY ADDITIONAL HEAVY RAIN.

A FLASH FLOOD WATCH MAY BE NEEDED FOR PARTS OF THE AREA
TONIGHT...AND WE'RE IN THE PROCESS OF UPDATING AND FINE TUNING THE
FORECAST THIS AFTERNOON. STAY TUNED FOR LATE AFTERNOON UPDATES TO
THE HAZARDOUS WEATHER OUTLOOK.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL BE IN THE FORECAST EVERY DAY FOR THE
REMAINDER OF THE WEEK. THE GREATEST THREAT OF STRONG TO SEVERE
STORMS WILL BE FRIDAY IN ADVANCE OF AN UPPER WAVE AND SATURDAY
WHEN THE UPPER WAVE AND ASSOCIATED COLD FRONT MOVES THROUGH
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

UNTIL OUR AREA DRIES OUT...ANY THUNDERSTORM CLUSTER WILL CAUSE
RENEWED FLOODING CONCERNS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 26, 1:20 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
120 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     HAIL             BOSWELL                 34.03N 95.87W
05/25/2015  E1.00 INCH       CHOCTAW            OK   PUBLIC

            MUCH HAIL. 3/4 TO 1 INCH.

0336 PM     HAIL             3 NW BOSWELL            34.06N 95.91W
05/25/2015  E1.00 INCH       CHOCTAW            OK   PUBLIC

0405 PM     TSTM WND DMG     BOSWELL                 34.03N 95.87W
05/25/2015                   CHOCTAW            OK   COUNTY OFFICIAL

            FROM BOSWELL TO UNGER...EXTENSIVE TREE DAMAGE. TREES
            UPROOTED. SHINGLE DAMAGE TO HOMES. ELECTRICITY LOST.

0415 PM     TSTM WND DMG     4 E SOPER               34.03N 95.63W
05/25/2015                   CHOCTAW            OK   PUBLIC

            10 TO 12 POWER POLES BLOWN DOWN AROUND US271 AND US70
            TOWARD HUGO.

0430 PM     TSTM WND DMG     RATTAN                  34.20N 95.41W
05/25/2015                   PUSHMATAHA         OK   POST OFFICE

            TREES DAMAGED AND SEVERAL TREES UPROOTED. 3 MOBILE HOMES
            DAMAGE. ONE LOST ITS ROOF. SHINGLES DAMAGE ON MANY HOMES.

0440 PM     TSTM WND DMG     4 N SOBOL               34.22N 95.24W
05/25/2015                   PUSHMATAHA         OK   PUBLIC

            TREES BROEN AND A FEW UPROOTED.

&&

SAA
Local storm report, May 26, 3:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     HONOBIA                 34.54N 94.94W
05/25/2015                   PUSHMATAHA         OK   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN IN AND AROUND
            HONOBIA. TREES APPEAR BLOWN IN SAME DIRECTION.

0445 PM     HAIL             2 W WHITESBORO          34.69N 94.92W
05/25/2015  E1.75 INCH       LE FLORE           OK   PUBLIC

0521 PM     TSTM WND DMG     3 W MUSE                34.67N 94.82W
05/25/2015                   LE FLORE           OK   POST OFFICE

            TREES BROKEN AND BLOWN DOWN AT HWY 63 BETWEEN MUSE AND
            WHITESBORO. MORE TREES DOWN 2 MI SOUTHWEST ON RIVER ROAD
            THAT CONNECTS MUSE AND WHITESBORO. PROBABLE TORNADO.

&&

SAA
Special weather statement, May 26, 3:11 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT TUE MAY 26 2015

OKZ054-059-064-262115-
CREEK OK-OSAGE OK-PAWNEE OK-
311 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK...WESTERN OSAGE AND PAWNEE

AT 310 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES WEST OF APPERSON TO 22 MILES WEST OF PAWNEE
TO 24 MILES WEST OF SHAMROCK TO 36 MILES WEST OF MILFAY...MOVING
NORTHEAST AT 45 MPH. AREAS THAT MAY BE AFFECTED WILL GENERALLY BE TO
THE WEST OF A BRISTOW TO HOMINY TO FORAKER LINE.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9654 3690 9645 3639 9633 3575 9633
      3568 9663 3615 9663 3615 9682 3624 9682
      3624 9692 3633 9693 3633 9704 3651 9704
      3658 9690 3659 9705 3666 9707 3670 9706
      3669 9695 3675 9689 3679 9676 3701 9675
TIME...MOT...LOC 2010Z 220DEG 38KT 3662 9737 3638 9717
          3591 9698 3567 9717

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTSevere Thunderstorm WarningTSAAdair51 min
May 25, 7:35 PM CDTSpecial Weather StatementTSASequoyah40 min
May 25, 8:34 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more48 hr
May 26, 3:11 PM CDTSpecial Weather StatementTSACreek, Osage, Pawnee64 min
May 26, 5:08 PM CDTSpecial Weather StatementTSAOsage22 min
May 26, 5:49 PM CDTAreal Flood AdvisoryTSAOsage86 min
May 26, 6:34 PM CDTSpecial Weather StatementTSANowata26 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.